Medication help please

Discussion in 'Mental Health Disorders' started by Mand, Jul 14, 2007.

Thread Status:
Not open for further replies.
  1. Mand

    Mand Member

    Please excuse my spelling but i`ve just taken my sleeping pill. I`ve been on 150mg Effexor daily for 5 months now, at first it made me feel ok, and at least i`m not suicidal or wanting to harm myself, but i still feel desperately hopeless, like everything i do is a complete waste of time and there`s no point in doing anything. Everything i do goes wrong etc. Should i revisit my doctor or just accept that this is what my life is?:sad:
     
  2. theleastofthese

    theleastofthese SF Friend Staff Alumni

    I would let your doctor know what's going on... or not going on. Perhaps you've become to "used" to the meds or need a different dose, or a different med altogether. Contact your doctor, that's my view.
     
Thread Status:
Not open for further replies.